# SDR 03FDEA00862

- Difficulty date: June 6, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 37,666 hours, 25,046 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-02) ON FWD CARGO DOOR LOWER BEAM ANGLE 27 INCHES AFT OF   FWD EDGE 1.5 INCH UP FROM BOTTOM EDGE.  REMOVED CORROSION ON FWD CARGO DOOR LOWER BEAM ANGLE AND T-ANGLE AT FWD EDGE AT 27 INCHES.  FOUND TO BE OUT OF LIMITS.  LOCATED HOLES ON NEW T-ANGLE AND LOWER BEAM AND INSTALLED PART IAW SRM 51-30-2.
